# SDR SA05101

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: Pax Door Assist
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TPA  PILOT REPORTED THE CIDS PANEL CAUTION LIGHTS KEEP ILLUMINATING DURING FLIGHT.  LIGHTS WILL RESET IN FLIGHT BUT ONCE ON GROUND THE CAUTION LIGHTS ILLUMINATE AGAIN.  MAINTENANCE SERVICED THE LEFT MID DOOR ASSIST BOTTLE TO CORRECT PRESSURE.
